# SDR MASA200601325

- Difficulty date: May 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 2,192 hours, 1,686 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6428 BUR - RTL FAULT STATUS MESSAGE.  MX PERFORMED SPOST TEST. OP'S CHECK GOOD.
